Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Having MS, lumps on skin surface, lower back, recurring and spreading. On copaxone, coversyl. Reasons for lumps?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1975
Answered : 125 Questions
HI I have MS I am on copaxone medication and coversyl. I take about 5000 units of vit D daily. On Dec 30 I started feeling really really itchy I have these huge lumps under the surface of my skin . On my lower back, 2 on my head- one that is so large it hurts when I bend my head back, I also had one behind my ear. I took bendryl and some of the lumps went away. Should I continue the medication. What are these lumps that have suddenly surfaced??? It seems like everytime I scratch a new lump surfaces.
Posted Tue, 17 Apr 2012 in Skin Rash
Answered by Dr. Geeta Sundar 1 hour later

Thanks for posting your query.

As I understand it, you are a known case of MS and hypertension and a history of allergy.

You have developed lumps that are due to allergy. You have to figure out whether any of your known allergens have precipitated this attack.

I would suggest you take your usual anti-allergic pills and an over-the counter acidity medicine.

If it is not better in two days, see your doctor to find out which substance you are allergic to, as these attacks can sometimes turn serious.

Incidentally, 1000 milligrams of vitamin D daily is sufficient, unless your doctor has prescribed this heavy dose due to some reason.

I hope, I have answered your query. Do let me know if you have any follow up queries. Please accept my answer in case you do not have follow up queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor